Perturbed reversible systems

Published

Journal Article

For a class of nonlinear evolution equations describing reversible processes with several equilibrium solutions, we will demonstrate that the addition of time-dependent disturbances can significantly change the stability properties of the model. In particular, we will show that the introduction of bounded time-dependent forcing can cause singular changes in the basins of attraction for Abel's nonlinear ordinary differential equation. © 1995.

Full Text

Duke Authors

Cited Authors

  • Witelski, TP; Cohen, DS

Published Date

  • October 23, 1995

Published In

Volume / Issue

  • 207 / 1-2

Start / End Page

  • 83 - 86

International Standard Serial Number (ISSN)

  • 0375-9601

Digital Object Identifier (DOI)

  • 10.1016/0375-9601(95)00662-M

Citation Source

  • Scopus